# SDR DALA2022030201342

- Difficulty date: March 2, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 62,238 hours, 27,778 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000102
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3738 -MISC/DE- DECLARED EMERGENCY INTO ATL DUE TO STABILIZER OUT OF TRIM MESSAGE. CORRECTIVE ACTION: C/W ASSOCIATED FIM TASKS AND REPLACED STAB TRIM MOTOR.
